# SDR MALA090132

- Difficulty date: October 19, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 4,257 hours, 2,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING ASSEMBLY TO BE DAMAGED.  REPLACED FLOOR TRACK STRIP.
